# SDR GTIA020679

- Difficulty date: June 19, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237915
- Part serial: 88122327
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DTW - ERRATIC AUTO PILOT IN TURN'S WITH DFGS NR 2 AUTO PILOT DISCONNECTED IN TURNS.  REMOVED AND REPLACED AILERON SERVO IAW MM 22-10-00, OPS CHECKS GOOD.  (M)
